# SDR AALA201703319031

- Difficulty date: June 10, 2016
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug MD 83
- Aircraft serial: 49452
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CRUISE THE LEFT GENERATOR OFF AND LEFT CSD PRESSURE LOW LIGHT ILLUMINATED ACCOMPANIED BY THE ATTENDANTS REPORTING A FAINT BURNING ELECTRICAL SMELL. FOUND LEFT CSD OIL QUANTITY OVER FULL WITH METAL CONTAMINATION AND THE SCAVENGE FILTER DIFFERENTIAL PRESSURE INDICATOR POPPED. 06/14/16 - REMOVED AND REPLACED LEFT ENGINE GENERATOR (AALA20160610004) AND CONSTANT SPEED DRIVE IAW AMM 24-10-01.  LEAK AND OPERATIONAL CHECK GOOD.
